# SDR 2WAA2017032800001

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N806W
- Make and model: Doug MD 83
- Aircraft serial: 53251
- Aircraft time: 70,438 hours, 3,038 cycles
- Engine: Pwa JT8D219
- Engine time: 45,276 hours, 24,376 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER T/O AT 2000FT LOST THRUST ON NR 2 ENGINE. NR 2 ENGINE SHUTDOWN IN ACCORDANCE WITH TO WAA POLICIES AND PROCEDURES.
